# SDR USAA2009012390136

- Difficulty date: January 7, 2009
- Submitted: January 23, 2009
- Operation: Air carrier
- Aircraft: N156AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23778
- Aircraft time: 66,038 hours, 45,650 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Delaminated
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C21 - MAJOR REPAIR - NR 2 SLAT DELAMINATED ALONG OUTBOARD EDGE UPPER SURFACE.  REPAIRED NR 2 SLAT IAW B737 SRM 51-70-10.
